# SDR ABXA9600291

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 49125401
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE VERTICAL FLOOR SUPPORT ATTACH ANGLE WAS FOUND CRACKED AT STA 965L.  REPLACED IAW DC-9 SRM 51-30-5 AND 51-30-1.
